# SDR UALA2011111006145

- Difficulty date: November 10, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,066 hours, 21,909 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Snubber
- Part number: ASNA215105
- Condition: Worn
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S & FO'S RUDDER PEDAL BUFFER IS WORN OUT.  REPLACED CAPT SIDE RUDDER PEDAL BUFFER.  LUBRICATED F/O SIDE, NO HELP.  REPLACED F/O'S RUDDER PEDAL SNUBBER IAW MM, OPS OKAY.
